# SDR ABXA020248

- Difficulty date: September 30, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,764 hours, 57,927 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 9915501
- Condition: Cracked
- Location: Left Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED, FORWARD OF INBOARD GEAR DOOR ACTUATOR. REPLACED FITTING IAW DC-9 SRM 51-30-5.
